# SDR DALA2024081908244

- Difficulty date: August 13, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N922DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 64886
- Aircraft time: 16,217 hours, 6,701 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5153808) FOUND SEAT 29D FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT INOP. FOUND LOOSE CONNECTION FROM LIGHT. RECONNECT PER B737 AIPC 33-51-03-61. OPS NORMAL.
